# SDR UPS07850960

- Difficulty date: September 28, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BULGING SKIN AT STA 100 L35R.  CUT OUT DAMAGED AREA AT STA 100 L35R IAW SRM 53-02-01 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER, FINGER DOUBLER AND FILLER AT STA 100 L35R IAW SRM 53-02-01 FIG 7.
